MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ipg was reaching end of life.Additionally, impedance check revealed high impedances on the right side.As such, surgical intervention took place wherein it was noted that the extensions were completely tangled due to ipg flipping.In turn, the ipg and extensions were explanted and replaced resolving the issues.Reportedly, therapy was confirmed post op.The device was discarded.
 
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Additional information received indicates that the ipg had reached end of life.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24669227
Report Number3006705815-2026-01781
Device Sequence Number21139040
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000146143(17)250815
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000146143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown